Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cross-product cubature error bounds
HTML articles powered by AMS MathViewer

by Frank G. Lether PDF
Math. Comp. 24 (1970), 583-592 Request permission


This paper is concerned with cross-product cubature rules. We use Sard’s Kernel Theorem $[10]$ to express the cross-product cubature error in terms of one variable kernels. This simplified representation of the error is then used to derive cubature error bounds analogous to those obtained by Secrest and Stroud $[13]$, for quadrature rules.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55
  • Retrieve articles in all journals with MSC: 65.55
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 583-592
  • MSC: Primary 65.55
  • DOI:
  • MathSciNet review: 0275673